# SDR DALA13013886314

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 55,002 hours, 6,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT IS INOPERATIVE AT LT 2ND POSITION.   FOUND POWER SUPPLY M7920 NR 3 FUSE OPENED.  REPLACED FUSE AND OPS CHECKED OK IAW AMM 33- 51.
